Rao-Blackwell theorem for sampling schemes with rejection

Casella, George, Robert, Christian P. . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1996. 322 (6) :571-576

Locate this article in:

Bibtex

@article{CIS-131660,
  Author = {Casella, George and Robert, Christian P.},
  Title = {Rao-Blackwell theorem for sampling schemes with rejection},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {322},
  Number = {6},
  Year = {1996},
  Pages = {571--576},
  Keywords = {Applications, Stochastic differential equations, probabilistic methods, simulation, probabilistic Monte Carlo methods, probabilistic methods for random number generation}
}

Similar articles